# SDR PCSA2017092612

- Difficulty date: August 4, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,630 hours, 43,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 146T32126
- Condition: Cracked
- Location: Bs 1241
- Part time: 89,630 hours, 43,031 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP AT BS 1241, STRINGER 33L IS CORRODED AND CRACKED
